# SDR AALA202211187833

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 62,116 hours, 25,736 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 20025H0954
- Condition: Delaminated
- Location: Cockpit
- Part time: 3,574 hours, 1,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAINÏ¿½S #1 WINDSHIELD DELAMINATED AT UPPER LEFT HAND CORNER. REPLACED WINDSHIELD PER JOB CARD 08L21056003.
